MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; it was reported that t202 , the transformer was loose and fell down into the gantry while device was in use with patient on couch.The gantry mylar ring, gantry cover and cables were damaged as the result of this event.There was no report of injury or harm.Based on the available information, this issue has been initially determined to be a reportable event.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
The issue reported was that t202 , the transformer was loose and fell down into the gantry while device was in use with patient on couch.The philips field service engineer (fse) performed an onsite investigation for this issue, it was found that the isolation transformer (t202) on the rotor detached from its mounting location during gantry rotation, and the incisive ct system got slightly damaged.No part expelled outside of the gantry cover.The defective parts were replaced by the fse and the defective transformer was returned for analysis, the system was returned to clinical use after the defective parts replacement.Based on the engineering analysis , the materials of the gantry structure can sustain the collision force from the detached transformer and the failed part, or any other internal gantry component is not expected to be expelled out of the gantry (either toward the outer direction or toward the scanner bore).Therefore, patients/operators/bystanders are not expected to be exposed to the risk of an expelled part.Similarly, service engineers are not expected to be exposed to the risk of an expelled part during repair/maintenance activities with gantry cover closed.Based on the investigation performed, this event is considered a non-reportable event.The system did not cause or contribute to a death or serious injury and would not cause a death or serious injury if this event were to recur.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
john maga
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key19069009
Report Number3009529630-2024-00005
Device Sequence Number4631376
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public(01)00884838105508
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2024
Supplement Date Received by Manufacturer03/30/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown